Pour vous authentifier, privilégiez eduGAIN / To authenticate, prefer eduGAIN

Higgs Hunting 2021

Europe/Paris
Zoom

Zoom

Description

The workshop is fully online

Valérie Brouillard
    • 10:25 12:50
      Chair: P. Sphicas (CERN & Athens)
      • 10:25
        Prelude by the organizers 5m
      • 10:30
        Theory Higgs and diHiggs production 45m
        Speaker: T.Plehn (Heidelberg)
      • 11:15
        Young Scientist Forum Part 1 (2 talks) 30m
        Speaker: Mathieu Pellen (University of Freiburg)
        • Precise predictions for di-Higgs VBF production 15m
          Speaker: Mathieu Pellen (University of Freiburg)
        • Radiative electroweak symmetry breaking in the 4321 model 12m
          Speaker: J.Pages (Zurich)
      • 11:45
        ATLAS CMS H(125) boson decays results 1h 5m
        • ATLAS 15m
          Speaker: G.Marchiori (APC, Paris)
        • CMS 15m
          Speaker: F.Errico (Univ. of Florida)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 12:50 14:25
      Lunch 1h 35m
    • 14:25 16:05
      Chair: A. Gritsan (JHU)
      • 14:25
        Prelude by the organizers 5m
      • 14:30
        Young scientist forum part 2 (2 talks) 30m
        • Global Higgs fits at LHC 12m
          Speaker: L.Mantani (UC Louvain)
        • A NLOPS generator for H->VV in gluon fusion including non-resonant/offshell effects 12m
          Speaker: S.Ferrario Ravasio (Oxford)
      • 15:00
        CMS ATLAS H(125) fermion decays results (including tth) 1h 5m
        Speaker: Anne-Catherine LE BIHAN (IPHC - CNRS)
        • CMS 15m
          Speaker: Dr Anne-Catherine LE BIHAN (IPHC - CNRS)
        • ATLAS 15m
          Speaker: A.Chisholm (Birmingham)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 16:05 16:30
      Coffee break 25m
    • 16:30 19:00
      Chair : H. Haber (UC Santa Cruz)
      • 16:30
        Prelude by the organizers 5m
      • 16:35
        Higgs and CP violation 30m
        Speaker: S.Gori (UC, Santa Cruz)
      • 17:05
        Young Scientist Forum part 3 (4 Talks) 1h
        • Search for Higgs boson decays to charm quarks with the ATLAS detector 12m
          Speaker: M.Mironova (Oxford)
        • Measurements of gluon fusion and vector-boson-fusion production of the Higgs boson in H->WW->evuv decays using 13 TeV pp collisions with the ATLAS detector 12m
          Speaker: R.Hayes (Vancouver, UBC)
        • Custodial symmetry in SMEFT 15m
          Speaker: T.Tong (Amsterdam)
        • Search with CMS for a heavy Higgs boson decaying into two lighter Higgs bosons in the tautaubb final state 12m
          Speaker: R.Schmieder (Inst. für Exp. Kernphysik)
      • 18:05
        The LHC Timeline: A Personal Recollection (1980-2012) 55m
        Speaker: L.Maiani (Rome)
    • 10:25 12:40
      Chair: S. Heinemeyer (IFT Madrid)
      • 10:25
        Prelude by the organizers 5m
      • 10:30
        Young Scientist Forum part 4 (2 Talks) 30m
        • Measurement of differential Higgs boson cross section with the ditau decay channel at CMS 12m
          Speaker: A.D.Loeliger (Wisconsin)
        • Search for heavy charged Higgs bosons decaying into top and bottom quark s in the ATLAS detector 12m
          Speaker: A.Salvador (Barcelona)
      • 11:00
        ATLAS CMS BSM and rare H(125) - including Hcc Hnunu decays 1h 40m
        • ATLAS additional scalar bosons 15m
          Speaker: K.Li (Seattle, Washington)
        • CMS additional scalar bosons 15m
          Speaker: A.Attikis (Univ. of Cyprus)
        • ATLAS rare H(125) and BSM decays 15m
          Speaker: A.Milic (Toronto)
        • CMS rare H(125) and BSM decays 15m
          Speaker: B.Marzocchi (Northeastern Univ.)
        • 3 transparencies of comparison 5m
        • Discussion 35m
    • 12:40 14:15
      Lunch 1h 35m
    • 14:15 15:50
      Chair: A-M. Magnan (Imperial College)
      • 14:15
        Prelude by the organizers 5m
      • 14:20
        CMS joker talk : Di-Higgs searches with b quarks 25m
        Speaker: Loukas Gouskos (CERN)
      • 14:45
        Vector Boson Scattering 1h 5m
        • ATLAS 15m
          Speaker: N.Lorenzo Martinez (LAPP, Annecy)
        • CMS 15m
          Speaker: A.Vagnerini (Univ. of Turin & INFN)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 15:50 16:15
      Coffee break 25m
    • 16:15 18:50
      Chair: K. Koeneke (Freiburg)
      • 16:15
        Prelude by the organizers 5m
      • 16:20
        Young Scientist Forum part 5 (3 Talks) 45m
        • Searches for SM and exotic Higgs decays at LHCb 12m
          Speaker: D.Zuliani (Padova)
        • Resummation in gluon fusion Higgs production 15m
          Speaker: J.Michel (MIT)
        • RG effects in SMEFT 12m
          Speaker: M.Ramos (Lisbon)
      • 17:05
        CMS ATLAS general H combination 1h 5m
        • CMS H combination 15m
          Speaker: M.Bonanomi (LLR, Ecole Polytech., IN2P3-CNRS)
        • ATLAS H Combination 15m
          Speaker: C.Zhou (Wisconsin)
        • 3 transparencies of comparison 5m
        • Discussion 30m
      • 18:10
        The Once and Future Higgs 40m
        Speaker: N.Craig (UC, Santa Barbara)
    • 10:25 12:45
      Chair: V. Martinez Outschoorn (U. of Massachusetts, Amherst)
      • 10:25
        Prelude by the organizers 5m
      • 10:30
        ATLAS joker talk : Recent result on HH bb tautau analysis 25m
        Speakers: T.Lenz (Bonn), Dr Tatjana Lenz (Bonn)
      • 10:55
        Young Scientist Forum part 6 (3 Talks) 45m
        • Search for Higgs boson pair production decaying into yybb with the ATLAS detector 12m
          Speaker: R.Hulsken (Grenoble)
        • Search for non-resonant Higgs boson pairs in the four bottom quark final state at CMS 12m
          Speaker: D.Guerrero Ibarra (Univ.of Florida)
        • Search for lepton flavor violating decays of Higgs boson into mu-tau and e-tau final states with CMS 12m
          Speaker: P.Kumar Siddireddy (UC Santa Barbara)
      • 11:40
        ATLAS CMS HH (results) 1h 5m
        • ATLAS 15m
          Speaker: P.Bokan (DESY)
        • CMS 15m
          Speaker: A.Cappati (LLR, Ecole Polytech.,IN2P3-CNRS)
        • 3 transparencies of comparison 5m
        • Discussion 30m
    • 12:45 14:20
      Lunch 1h 35m
    • 14:20 16:30
      Chair: R. Nikolaidou (IRFU Saclay)
      • 14:20
        Prelude by the organizers 5m
      • 14:25
        Higgs report from Snowmass 30m
        Speaker: Dr Isobel Ojalvo (Princeton)
      • 14:55
        Theory concluding talk 45m
        Speaker: L.Reina (Florida)
      • 15:40
        Experimental concluding talk 45m
        Speaker: P.Meridiani (Roma)